# SDR DHL2006780132

- Difficulty date: December 3, 2006
- Submitted: December 3, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BS 700 HAS SKIN CORRODED BETWEEN STR 26R AND 27R.  CORROSION FOUND OUT OF LIMITS PER B727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA APPROX 9.5" BY 5", FABRICATED:  REPAIR DOUBLER FROM 2024-T3, .071" BY 14.5" BY 16", PO NR 9004067; TRIPLER FROM 2024-T3, .063" BY 12.25" BY 14.125", PO NR 9004042;  FILLER FROM 2024-T3, .063" BY 5.125" BY 3", PO BY 9004042;  ALL PER B727 SRM 53-30-3 FIG 5 AND 53-30-2 FIG 2.  STRINGER 27R DAMAGED;  CUT OUT DAMAGED SECTION, 6" APPROX, PER B727 SRM 53-10-3 FIG 1.  FABRICATED STR REPAIR FROM BAC1498-132, 8.5" LONG, PO NR 6452106.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 53-30-3 FIG 5, 53-10-3 FIG 1, AND 51-10-2.
